Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 114, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 14, 2008, 4:51 AM CDT for 6 counties in Texas. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2008, 4:51 AM CDT (09:51 UTC)
- Expired
- May 14, 2008, 6:00 AM CDT
- In force
- 69 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bexar County, TX, Caldwell County, TX, Comal County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 20 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 1:40 AM CDT | Tornado Watch | SPC | 6 hr |
| May 14, 3:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.9 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3056 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 140951
SVREWX
TXC029-055-091-177-187-209-141100-
/O.NEW.KEWX.SV.W.0114.080514T0951Z-080514T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
451 AM CDT WED MAY 14 2008
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME EASTERN BEXAR COUNTY...
CALDWELL COUNTY...
EASTERN COMAL COUNTY...
NORTHWESTERN GONZALES COUNTY...
GUADALUPE COUNTY...
SOUTH CENTRAL HAYS COUNTY...
* UNTIL 600 AM CDT.
* AT 449 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CANYON LAKE DAM TO NEW BRAUNFELS TO 6 MILES
SOUTHEAST OF SCHERTZ TO 15 MILES SOUTH OF SCHERTZ...OR ALONG A LINE
EXTENDING FROM CANYON LAKE DAM TO NEW BRAUNFELS TO 8 MILES
SOUTHEAST OF UNIVERSAL CITY TO 12 MILES SOUTHEAST OF SAN ANTONIO...
AND MOVING EAST AT 38 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEW BRAUNFELS AND NEW BERLIN BY 500 AM CDT...
MCQUEENEY BY 505 AM CDT...
SEGUIN AND GERONIMO BY 510 AM CDT...
ZORN BY 515 AM CDT...
SAN MARCOS BY 520 AM CDT...
STAPLES AND KINGSBURY BY 525 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2995 9751 2962 9738 2937 9750 2942 9785
2945 9823 2958 9830 2991 9836
TIME...MOT...LOC 0951Z 270DEG 33KT 2983 9823 2965 9816
2947 9820 2935 9834
$$4 follow-up statements
000
WWUS54 KEWX 141011
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
510 AM CDT WED MAY 14 2008
TXC029-055-091-177-187-209-141100-
/O.CON.KEWX.SV.W.0114.000000T0000Z-080514T1100Z/
HAYS TX-CALDWELL TX-COMAL TX-GUADALUPE TX-GONZALES TX-BEXAR TX-
510 AM CDT WED MAY 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR EXTREME EAST CENTRAL BEXAR...NORTHWESTERN GONZALES...GUADALUPE...
EASTERN COMAL...CALDWELL AND SOUTH CENTRAL HAYS COUNTIES...
AT 506 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 6 MILES NORTHEAST OF SATTLER TO ZORN TO
GERONIMO TO NEW BERLIN...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTH
OF WIMBERLEY TO 7 MILES SOUTHWEST OF SAN MARCOS TO 6 MILES NORTH OF
SEGUIN TO 10 MILES SOUTHWEST OF SEGUIN...MOVING EAST AT 44 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
STAPLES...REDWOOD AND KINGSBURY BY 515 AM CDT...
SAN MARCOS...MARTINDALE AND FENTRESS BY 520 AM CDT...
REEDVILLE...STAIRTOWN AND MAXWELL BY 525 AM CDT...
MAXWELL BY 530 AM CDT...
SHORT-LIVED FUNNEL CLOUDS ARE POSSIBLE SATTLER TO SAN MARCOS AND
ZORN AREAS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES. IF A TORNADO IS SPOTTED... ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2995 9751 2962 9738 2937 9750 2942 9785
2945 9823 2958 9830 2991 9836
TIME...MOT...LOC 1010Z 264DEG 39KT 2989 9804 2979 9793
2967 9789 2946 9800
$$000
WWUS54 KEWX 141032
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
530 AM CDT WED MAY 14 2008
TXC029-141040-
/O.CAN.KEWX.SV.W.0114.000000T0000Z-080514T1100Z/
BEXAR TX-
530 AM CDT WED MAY 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL BEXAR
COUNTY IS CANCELLED...
THE LINE OF SEVERE THUNDERSTORMS HAS MOVED EAST OF THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 2937 9750 2946 9809 2959 9819 2991 9816
2995 9751 2962 9738
TIME...MOT...LOC 1030Z 264DEG 39KT 2991 9779 2981 9768
2969 9764 2948 9775
$$
TXC055-091-177-187-209-141100-
/O.CON.KEWX.SV.W.0114.000000T0000Z-080514T1100Z/
HAYS TX-CALDWELL TX-COMAL TX-GUADALUPE TX-GONZALES TX-
530 AM CDT WED MAY 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHWESTERN GONZALES...GUADALUPE...EASTERN COMAL...CALDWELL AND
SOUTH CENTRAL HAYS COUNTIES...
AT 527 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM REEDVILLE TO JOLIET TO LULING TO 6 MILES
NORTHWEST OF LEESVILLE...OR ALONG A LINE EXTENDING FROM 6 MILES EAST
OF SAN MARCOS TO LOCKHART TO LULING TO 13 MILES SOUTHEAST OF
SEGUIN...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MCNEIL...BROWNSBORO...BELMONT AND LOCKHART BY 535 AM CDT...
TILMON...MONTHALIA...OTTINE AND BEBE BY 540 AM CDT...
WRIGHTSBORO AND DALE BY 545 AM CDT...
BRIEF FUNNEL CLOUDS ARE POSSIBLE BETWEEN SAN MARCOS AND LOCKHART.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2937 9750 2946 9809 2959 9819 2991 9816
2995 9751 2962 9738
TIME...MOT...LOC 1030Z 264DEG 39KT 2991 9779 2981 9768
2969 9764 2948 9775
$$000
WWUS54 KEWX 141048
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
548 AM CDT WED MAY 14 2008
TXC091-209-141058-
/O.CAN.KEWX.SV.W.0114.000000T0000Z-080514T1100Z/
HAYS TX-COMAL TX-
548 AM CDT WED MAY 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COMAL AND SOUTH
CENTRAL HAYS COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORMS HAVE MOVE EAST OF THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2937 9750 2945 9789 2993 9782 2995 9751
2962 9738
TIME...MOT...LOC 1048Z 264DEG 39KT 2993 9757 2983 9746
2971 9742 2950 9753
$$
TXC055-177-187-141100-
/O.CON.KEWX.SV.W.0114.000000T0000Z-080514T1100Z/
CALDWELL TX-GUADALUPE TX-GONZALES TX-
548 AM CDT WED MAY 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHWESTERN GONZALES...EASTERN GUADALUPE AND CALDWELL
COUNTIES...
AT 544 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DALE
TO TILMON TO 7 MILES SOUTHEAST OF TILMON TO OAK FOREST...OR ALONG A
LINE EXTENDING FROM LOCKHART TO 11 MILES EAST OF LOCKHART TO 11 MILES
EAST OF LULING TO 8 MILES WEST OF GONZALES...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GONZALES BY 555 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES. IF A TORNADO IS SPOTTED... ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2937 9750 2945 9789 2993 9782 2995 9751
2962 9738
TIME...MOT...LOC 1048Z 264DEG 39KT 2993 9757 2983 9746
2971 9742 2950 9753
$$000
WWUS54 KEWX 141104
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
604 AM CDT WED MAY 14 2008
TXC055-177-187-141114-
/O.EXP.KEWX.SV.W.0114.000000T0000Z-080514T1100Z/
CALDWELL TX-GUADALUPE TX-GONZALES TX-
604 AM CDT WED MAY 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GONZALES...
EASTERN GUADALUPE AND CALDWELL COUNTIES HAS EXPIRED...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LEVELS. HOWEVER...DIME
SIZE HAIL...WINDS AROUND 40 MPH...AND RAINFALL RATES OF 1 TO 2
INCHES PER HOUR CAN STILL BE EXPECTED WITH THESE STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2937 9750 2945 9789 2993 9782 2995 9751
2962 9738
TIME...MOT...LOC 1048Z 264DEG 39KT 2993 9757 2983 9746
2971 9742 2950 9753
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:52 AM CDT, 59 minutes earlier.
Area forecast discussion, May 14, 3:52 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 352 AM CDT WED MAY 14 2008 .DISCUSSION... CURRENT CONVECTIVE ACTIVITY WILL CONTINUE TRACKING EAST AND EXIT THE REGION AFTER 10 AM. THE UPPER LOW MAINTAINS A DUE EAST MOVEMENT INTO SE NEW MEXICO...APPROX 20 MPH SPEED. BRINGING THE DRY SLOT OVER THE NORTHWEST COUNTIES AT 18Z, COINCIDENT WITH THE DRY LINE. THE DRY SLOT/UPPER JET REMAINS OVER THE DRY LINE OVER THE WESTERN HILL COUNTRY THROUGH 10 PM TONIGHT. ENOUGH INSTABILITY WITH DAYTIME HEATING AND AMPLE PRECIPITABLE WATER ALONG WITH DIFLUENT FLOW AS THE NOSE OF THE 300MB JET WILL MAKE FOR ANOTHER ROUND OF SEVERE THUNDERSTORMS ALONG THE DRY LINE. THURSDAY AND FRIDAY - - THE TRANSITIONAL WEATHER PATTERN DEVELOPS ANOTHER UPPER LOW OVER NORTHWEST MEXICO WITH A PROGRESSIVE UPPER TROUGH MOVE SOUTHEAST THROUGH THE MIDWEST AND SWINGS EAST THROUGH NEW ENGLAND. THIS PATTERN WILL SEND A COLDER AIRMASS SOUTH THROUGH THE STATE GRADUALLY PUSHING THE COLD FRONTAL BOUNDARY INTO THE GULF WHILE OVERRUNNING HIGH CLOUDINESS STREAM ACROSS THE AREA. LOCALLY HEAVY RAIN WILL BE POSSIBLE THURSDAY...TAPERING OFF THURSDAY NIGHT AS THE RAINY PATTERN SHIFTS SOUTH. SATURDAY THROUGH TUESDAY - -THE UPPER LOW RETROGRADES TO BAJA WITH AN ALMOST EAST-WEST TROF AXIS FROM BAJA TO THE RED RIVER...AND A STRONG NORTH FLOW THROUGH THE MID SECTIONS OF THE UNITED STATES. THE UPPER TROF AXIS SHIFTS SOUTH THROUGH TEXAS, ALLOWING THE DRY NORTHERLY FLOW TO MOVE INTO THE REGION. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 89 70 80 60 80 / 50 30 50 10 - AUSTIN BERGSTROM INTL AIRPORT 88 69 81 58 79 / 50 30 50 10 10 DEL RIO INTL AIRPORT 95 70 88 65 77 / 20 30 20 30 20 SAN ANTONIO INTL AIRPORT 89 71 81 63 78 / 40 30 50 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 06/04
Hazardous weather outlook, May 13, 3:58 PM CDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 358 PM CDT TUE MAY 13 2008 TXZ171>173-183>194-202>209-217>225-228-141200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 358 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE EDWARDS PLATEAU THIS EVENING...THEN SPREAD EAST AND BECOME MORE NUMEROUS LATE TONIGHT OVER THE HILL COUNTRY AND NEAR THE AUSTIN METRO AREA. LOCALLY HEAVY RAINS OF 1 TO 3 INCHES MAY RESULT IN AN ISOLATED FLASH FLOOD THREAT...GENERALLY NORTH OF A CAMP WOOD TO SAN MARCOS TO GIDDINGS LINE. OTHERWISE... THE PRIMARY THREATS ARE FOR LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OR LATE WEDNESDAY.
In the hours before
Local storm report, May 14, 3:11 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
311 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0235 AM HAIL LEAKEY 29.73N 99.76W
05/14/2008 M0.50 INCH REAL TX LAW ENFORCEMENT
ON THE NORTH SIDE OF THE STORM
0240 AM HAIL SPOFFORD 29.17N 100.42W
05/14/2008 E0.50 INCH KINNEY TX LAW ENFORCEMENT
VERY HEAVY RAINS
0250 AM HAIL SPOFFORD 29.17N 100.41W
05/14/2008 M1.00 INCH KINNEY TX LAW ENFORCEMENT
STRONG WINDS AND VERY HEAVY RAIN
0250 AM HAIL 6 W BRACKETTVILLE 29.33N 100.51W
05/14/2008 M1.75 INCH KINNEY TX LAW ENFORCEMENT
&&
EVENT NUMBER 00112 00113 00114 00115
JPBLocal storm report, May 14, 3:52 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0348 AM HAIL 1 SW SABINAL 29.32N 99.47W
05/14/2008 M0.75 INCH UVALDE TX TRAINED SPOTTER
&&
EVENT NUMBER 00116
JPBLocal storm report, May 14, 4:01 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0358 AM HAIL 10 NW LLANO 30.84N 98.81W
05/14/2008 M0.88 INCH LLANO TX COCORAHS
&&
EVENT NUMBER 00117
JPBLocal storm report, May 14, 4:03 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
403 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0358 AM HAIL 5 WSW DHANIS 29.31N 99.36W
05/14/2008 E0.88 INCH MEDINA TX TRAINED SPOTTER
GUSTY THUNDERSTORM WINDS
&&
EVENT NUMBER 00118
JPBLocal storm report, May 14, 4:11 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0407 AM HEAVY RAIN 1 SSE PIPE CREEK 29.70N 98.93W
05/14/2008 M3.66 INCH BANDERA TX EMERGENCY MNGR
0NE HOUR RAINFALL
&&
EVENT NUMBER 00119
JPBSpecial weather statement, May 14, 4:30 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 430 AM CDT WED MAY 14 2008 TXZ183>186-203-141030- EDWARDS-KERR-REAL-UVALDE-VAL VERDE- 430 AM CDT WED MAY 14 2008 ...STRONG THUNDERSTORMS WERE AFFECTING EDWARDS...KERR...REAL...UVALDE AND VAL VERDE COUNTIES... AT 426 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF TELEGRAPH TO LOMA ALTA...OR ALONG A LINE EXTENDING FROM 18 MILES SOUTHWEST OF JUNCTION TO LOMA ALTA...MOVING NORTHEAST AT 25 MPH. OTHER SCATTERED STRONG THUNDERSTORMS WERE IN THE CAMP WOOD TO WEST OF MOUNTAIN HOME AREAS...MOVING NORTHEAST AT 25 MPH. PEOPLE IN EDWARDS...NORTHERN UVALDE...NORTHWESTERN KERR...REAL AND VAL VERDE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...LOMA ALTA... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:20 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 70 min |
| May 13, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 31 min |
| May 13, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 28 min |
| May 13, 8:28 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 24 min |
| May 13, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 61 min |
| May 13, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kerr, Real | 53 min |
| May 13, 10:39 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 51 min |
| May 14, 1:27 AM CDT | Tornado Warning | EWX | Kinney, Maverick | 63 min |
| May 14, 1:58 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kinney, Real, Uvalde | 62 min |
| May 14, 2:23 AM CDT | Areal Flood Advisory | EWX | Edwards, Real, Uvalde | 2 hr |
| May 14, 2:28 AM CDT | Tornado Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 47 min |
| May 14, 2:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kinney, Medina, Real, Uvalde | 61 min |
| May 14, 3:02 AM CDT | Areal Flood Advisory | EWX | Bandera, Real | 118 min |
| May 14, 3:08 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 56 min |
| May 14, 3:24 AM CDT | Severe Thunderstorm Warning | EWX | Llano | 66 min |
| May 14, 3:35 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 25 min |
| May 14, 3:52 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Kerr and 1 more | 68 min |
| May 14, 4:12 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 63 min |
| May 14, 4:45 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real, Uvalde, Val Verde | 2 hr |
| May 14, 5:04 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 56 min |
| May 14, 5:19 AM CDT | Areal Flood Advisory | EWX | Burnet | 116 min |
| May 14, 6:30 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano | 79 min |
| May 14, 8:01 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays, Travis | 37 min |
| May 14, 8:55 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 2 hr |
| May 14, 9:07 AM CDT | Flash Flood Warning | EWX | Fayette | 3 hr |
| May 14, 4:30 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 75 min |
| May 14, 5:20 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 55 min |
| May 14, 5:58 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 62 min |
| May 14, 6:20 PM CDT | Tornado Warning | EWX | Frio, Medina, Uvalde, Zavala | 40 min |
| May 14, 6:26 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 64 min |
| May 14, 6:37 PM CDT | Tornado Warning | EWX | Llano | 38 min |
| May 14, 6:48 PM CDT | Tornado Warning | EWX | Atascosa, Frio, Zavala | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.